Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
kati537

is something wrong with my brain?!?!

Ive been taking 20 mg's of accutane once a day for the past 2 weeks. Sometimes when i stand up or sit up from laying down, bounce on the trampoline, or even run, i get a sharp pain in my head. My doctor said accutane might be increasing the liquid pressure in my brain or something like that. Has anyone ever heard THAT before??i might have to be taken off it if the headaches persist.

Share this post


Link to post
Share on other sites

how bad do the headaches get? cuz i never get headaches and i was thinking about goin on accutane, but how bad do the headaches get? and also how bad is the initial breakout? and how long does it last?

Share this post


Link to post
Share on other sites

the headaches do get really bad but they go away fairly guickly. from what my dermatologist told me that i have a very rare side effect of things in my brain being screwed up.

Share this post


Link to post
Share on other sites

It doesn't sound good what ever it is. Any kind of sudden new pain that occurs after taking a drug can't be good. I don't think that's one of the expected side effects of accutane is it? I can't remember. It's been a long time since I was on it.

Mercer

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×